Affordable Access

Publisher Website

On the spectrum of the twisted Dolbeault Laplacian over Kähler manifolds

Authors
Journal
Differential Geometry and its Applications
0926-2245
Publisher
Elsevier
Publication Date
Volume
27
Issue
3
Identifiers
DOI: 10.1016/j.difgeo.2008.10.018
Keywords
  • Twisted Dolbeault Laplacian
  • Hermitian–Einstein Connections
  • Holomorphic Vector Bundles

Abstract

Abstract We use Dirac operator techniques to a establish sharp lower bound for the first eigenvalue of the Dolbeault Laplacian twisted by Hermitian–Einstein connections on vector bundles of negative degree over compact Kähler manifolds.

There are no comments yet on this publication. Be the first to share your thoughts.